# SDR 2008UALA02136

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 51,874 hours, 19,108 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: None
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER ONE EMERGENCY ESCAPE SLIDE DOES NOT TEST ON SQUIB PANEL. TESTED SQUIB 20 TIMES, OPS CHECKS GOOD EVERY TIME.
